# SDR USAA030103

- Difficulty date: June 1, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 40,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED .5 INCH BY 1 INCH OF CORROSION, RIGHT INBOARD SEAT TRACK STATION 907.  CORROSION LEVEL 1.  REMOVED CORROSION, BLEND OUT, PER SRM 51-10-02.  (M)
